> Imprima

Rash From Tarceva

OncoLink
Ultima Vez Modificado: 8 de mayo del 2012

Question

I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?

Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:

The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.

Blogs

Breaking news: Supreme Court votes to uphold Affordable Care Act Subsidies
by Christina Bach, MSW, LCSW, OSW-C
June 26, 2015

Related News

Oral Microflora Tied to Chronic Pancreatitis, Pancreatic Cancer

Oct 18, 2011

Salivary microflora potential biomarker for pancreatic cancer, chronic pancreatitis


Enoxaparin Prevents VTEs in Advanced Pancreatic Cancer

May 21, 2015

Enoxaparin effective for preventing VTEs with no adverse effect on major bleeding, chemo efficacy


Less Aggressive Guidelines Issued for Pancreatic Cysts

Mar 30, 2015

Guidelines recommend surveillance for low-risk cysts, discontinuation after no change for five years